# SDR IPXA2022071084017

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Part serial: NA
- Condition: Cracked
- Location: #3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT WING UPPER SURFACE FIXED T/E AT FWD OF SPOILER 3 HAS A CRACK.REMOVED, FABRICATED, AND INSTALLED IAW SRM 51-40-21.
